# SDR CALA2013082690750

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON MID SPAR OUTBOARD LOWER TANG CLOSE OUT ANGLE, HFEC INDICATES CRACKED OUTBOARD MOST AFT FASTENER .  CORRECTION SHOULD BE MID SPAR INBOARD LOWER, ACCOMPLISHED IAW ECRA 5400-01140.  CRACK WAS STOP DRILLED AND VERIFIED BY HFEC.  ACCOMPLISHED CLOSE OUT ANGLE REPAIR IAW FIG 1,2 & 3 OF THE ECRA.  ACCOMPLISH PERMANENT REPAIR NO LATER THAN 10 SEPT 2014.  NR1 PYLON MID SPAR OUTBOARD LOWER TANG CLOSE OUT ANGLE WAS REPLACED IAW ECRA 5400-01140 AT C16 VISIT ON JIC COA-6960103A0, & SB 767-54-0080, PYLON SIP MOD AS DOCUMENTED ON N-R 24406.
